Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 2, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Feb 12, 2013, 3:57 AM CST for Crockett County, Texas. It took effect at Feb 12, 2013, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2013, 3:57 AM CST (09:57 UTC)
- In effect from
- Feb 12, 2013, 12:00 PM CST
- Expired
- Feb 12, 2013, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS San Angelo, TX
County Crockett County, TX
The radar
The San Angelo radar (KSJT), 113 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2560 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200 WWUS84 KSJT 120957 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 357 AM CST TUE FEB 12 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS CROCKETT COUNTY THIS AFTERNOON AND EARLY EVENING... .A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE TEXAS PANHANDLE AND OKALHOMA TODAY...RESULTING IN INCREASING WEST WINDS AND AN INFLUX OF DRY AIR ACROSS MUCH OF WEST CENTRAL TEXAS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON...MAINLY ACROSS CROCKETT COUNTY. TXZ076-130100- /O.NEW.KSJT.FW.W.0002.130212T1800Z-130213T0100Z/ CROCKETT- 357 AM CST TUE FEB 12 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR CROCKETT COUNTY. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING. * AFFECTED AREA: IN TEXAS...CROCKETT. * WIND: WEST 20 FOOT WINDS OF 20 TO 25 MPH...WITH HIGHER GUSTS. * HUMIDITY: NEAR 20 PERCENT * IMPACTS: CONDITIONS WILL BE FAVORABLE FOR WILDFIRES. ANY FIRES THAT START WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * TIMING: NOON THROUGH 7 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 11, 11:51 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Feb 11, 11:51 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1151 PM CST MON FEB 11 2013 .DISCUSSION... SEE AVIATION SECTION. && .AVIATION... ELEVATED CONVECTION IS DEVELOPING/INCREASING IN COVERAGE ACROSS WEST CENTRAL TEXAS. LATEST RADAR TRENDS AND SHORT-RANGE MODEL DATA INDICATE THAT THE GREATEST COVERAGE WILL BE ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY DURING THE OVERNIGHT HOURS. CARRYING A TSRA GROUP AT KABI...WITH A VCSH MENTION AT KSJT AND KBBD. BRIEF HEAVY RAIN IS POSSIBLE...AND A FEW OF THE STRONGEST STORMS MAY CONTAIN SMALL HAIL. WITH ONGOING LOW-LEVEL MOIST ADVECTION...CLOUD CEILINGS WILL CONTINUE TO DECREASE OVERNIGHT. HAVE TRENDED CLOSER TO MODEL GUIDANCE WITH THE 06Z TAF PACKAGE. IFR CEILINGS ARE EXPECTED OVERNIGHT AT ALL SITES EXCEPT KSJT... WHERE CEILING SHOULD STAY ABOVE 1K FT. WINDS WILL BE EAST- SOUTHEAST AT 9-12 KT THROUGH EARLY TUESDAY MORNING. A DRY AIR SURGE FROM THE WEST WILL OVERSPREAD WEST CENTRAL TEXAS TUESDAY MORNING. WITH THE ONSET OF WEST WINDS...SKIES WILL CLEAR OUT QUICKLY WITH VFR CONDITIONS EXPECTED THROUGH THE REST OF THE DAY. GUSTY WEST WINDS WILL OCCUR DURING THE LATE MORNING AND AFTERNOON HOURS AT ALL TAF SITES EXCEPT KABI...WHERE A COLD FRONT WILL ARRIVE BY 21Z. THE COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL TEXAS DURING THE AFTERNOON AND EVENING HOURS. GUSTY WEST WINDS WILL SHIFT TO NORTH- NORTHWEST WITH PASSAGE OF THIS FRONT. WIND SPEEDS WILL DECREASE DURING THE FINAL HOURS OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 1106 PM CST MON FEB 11 2013/ UPDATE... NEW MODEL DATA HAS ARRIVED...AND NUMEROUS THUNDERSTORMS ACROSS THE BIG COUNTY FOR THE REMAINDER OF TONIGHT DOES NOT LOOK AS PROMISING. THE LATEST MESOSCALE DATA FROM THE STORM PREDICTION CENTER DO INDICATE MID-LEVEL CAPES HAVE INCREASE ACROSS AT LEAST SOME OF OUR WESTERN COUNTIES DURING THE LAST COUPLE HOURS. THUS...I STILL EXPECT THUNDERSTORM TONIGHT. THE LATEST RUC AND NAM MODEL DATA CONTINUE TO INDICATE THE BEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL BE ACROSS MAINLY OUR BIG COUNTRY COUNTIES TONIGHT. SO...I DID MAINTAIN THE HIGHEST POPS THERE FOR THE REMAINDER OF TONIGHT. HOWEVER...I DID REDUCE THUNDERSTORM COVERAGE FROM NUMEROUS TO SCATTERED. ELSEWHERE TONIGHT...ISOLATED THUNDERSTORMS LOOK REASONABLE. ALSO...THE LATEST SATELLITE DATA INDICATE LOW CLOUDS AND HIGHER CLOUDS ARE COMBINING TO PRODUCE CLOUDY SKIES ACROSS ALL OF WEST CENTRAL TEXAS AT THIS TIME. SO...I ALSO ADJUSTED SKY CONDITIONS TO REFLECT CLOUDY SKIES FOR THE REMAINDER OF TONIGHT. ALL ELSE FOR THE REMAINDER OF TONIGHT LOOKS GOOD. RECENT ZONE AND OTHER PRODUCTS REFLECT THESE CHANGES. HUBER PREV DISCUSSION... /ISSUED 603 PM CST MON FEB 11 2013/ DISCUSSION... SEE AVIATION SECTION. AVIATION... A DEGRADATION OF CONDITIONS IS EXPECTED TONIGHT ACROSS WEST CENTRAL TEXAS...AS LOW-LEVEL MOISTURE INCREASES SUBSTANTIALLY AND CLOUD CEILINGS DECREASE. WITH SOME UNCERTAINTY ON HOW LOW THE CEILINGS AND VISIBILITIES WILL BE...TAKING A CONSERVATIVE APPROACH AT THIS TIME. CURRENTLY THIS EVENING...CLOUD CEILINGS ARE ABOVE 3K FT AT ALL TAF SITES EXCEPT KJCT. EXPECT CEILINGS TO LOWER INTO THE MVFR CATEGORY BY 06Z AT KABI AND KSJT...AND BETWEEN 00Z AND 06Z AT KBBD AND KSOA. ELEVATED CONVECTION IS EXPECTED TO DEVELOP BETWEEN 03Z AND 06Z...AND THEN TO CONTINUE OVERNIGHT. THE GREATER COVERAGE WILL LIKELY BE OVER THE BIG COUNTRY. CARRYING A -TSRA MENTION AT KABI...AND HAVE INSERTED VCSH AT KSJT. GOING WITH IFR CONDITIONS LATE TONIGHT AT KABI...WITH LOW END MVFR CONDITIONS AT KBBD AND KJCT. CARRYING CEILINS IN THE 1500-2000 FT RANGE AT KSOA AND KSJT. A DRY PUNCH FROM THE WEST WILL OVERSPREAD WEST CENTRAL TEXAS ON TUESDAY MORNING. WITH THE ONSET OF WEST WINDS...SKIES WILL CLEAR QUICKLY WITH VFR CONDITIONS EXPECTED THROUGH THE REST OF THE DAY. GUSTY WEST WINDS ARE EXPECTED DURING THE LATE MORNING AND AFTERNOON HOURS. A COLD FRONT WILL PUSH SOUTH ACROSS ROUGHLY THE NORTHERN HALF OF WEST CENTRAL TEXAS DURING THE AFTERNOON...REACHING KABI AROUND 21Z. WINDS WILL SHIFT TO THE NORTH WITH PASSAGE OF THIS FRONT. PREV DISCUSSION... /ISSUED 342 PM CST MON FEB 11 2013/ SHORT TERM... STILL SHOWING SOME LIGHT SHOWERS OVER OUR SOUTHEASTERN COUNTIES EARLY THIS AFTERNOON ASSOCIATED WITH ON-GOING WEAK ISENTROPIC ASCENT OVER A FRONTAL BOUNDARY LOCATED SOUTH OF THE FORECAST AREA. THIS ACTIVITY SHOULD CONTINUE TO WEAKEN THROUGH THE REMAINDER OF THE AFTERNOON...WILL HOWEVER KEEP SHOWERS AND ISOLATED THUNDERSTORMS OVER OUR SOUTHEASTERN COUNTIES PRE FIRST PERIOD. AN UPPER LEVEL LOW OVER THE FOUR CORNERS AREA THIS EVENING WILL MOVE EAST OVER THE RED RIVER VALLEY BY LATE TOMORROW AFTERNOON... PUSHING A PACIFIC FRONT/DRYLINE THROUGH THE FORECAST AREA TUESDAY MORNING. IN ADVANCE OF THIS UPPER LEVEL SYSTEM... MOISTURE ADVECTING NORTH OVER THE FORECAST AREA TONIGHT WILL SATURATE THE SURFACE TO 850MB LAYER OVER MOST OF THE CWA AS A LLJ STRENGTHENS OVER THE NORTHERN FORECAST AREA AFTER MIDNIGHT. LATEST FORECAST SOUNDINGS ARE SHOWING THE BEST CHANCE OF CONVECTION OVER THE NORTHERN CWA AFTER MIDNIGHT AS UPPER LEVEL SHEAR AND INSTABILITY INCREASES. THE LATEST 3KM WRF MODEL IS ALSO HIGHLIGHTING THE BIG COUNTRY AS HAVING THE BEST OPPORTUNITY FOR RAINFALL. WILL THEREFORE LEAVE THE HIGHER POPS OVER THE NORTHERN CWA THROUGH THE NIGHT WITH RAINFALL ENDING FROM THE SOUTHWEST TO THE NORTHEAST FROM DAYBREAK TO AROUND NOON. WITH CLOUDY SKIES OVERNIGHT...WILL SEE TUESDAY MORNING LOWS GENERALLY IN THE MID 40S...WARMING INTO THE 50S OVER THE BIG COUNTRY AND INTO THE 60S OVER THE REMAINDER OF THE FORECAST AREA. SKIES WILL BE CLEARING FROM THE WEST THROUGH THE DAY ON TUESDAY. LONG TERM... VERY FEW CHANGES TO THE EXTENDED FORECAST FOR THE REST OF THE WEEK AND INTO THE WEEKEND. WITH THE PASSAGE OF THE UPPER LEVEL STORM SYSTEM TOMORROW...DRY NORTHWEST FLOW ALOFT PREVAILS INTO THE WEEKEND. WILL CONTINUE TO MONITOR THE PATH OF THE NEXT UPPER LEVEL TROUGH FOR FRODAY AND SATURDAY...BUT BOTH THE GFS AND THE ECMWF HAVE CONTINUED THE TREND OF A WEAKER PROGRESSIVE SHORTWAVE PASSING ACROSS THE AREA...INSTEAD OF THE CLOSED OFF SYSTEM THEY WERE SHOWING SEVERAL DAYS AGO. WITH THIS WEAKER MORE PROGRESSIVE SYSTEM...WILL KEEP THE FORECAST DRY FOR NOW. MODELS HAVE SOME DIFFERENCES WITH THE TIMING OF A COLD FRONT ON FRIDAY. WILL STICK TO THE ECMWF FOR NOW...SHOWING A LITTLE FASTER FRONT AND A LITTLE COOLER TEMPERATURES FOR FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 44 56 33 59 35 / 70 30 5 0 0 SAN ANGELO 45 62 35 62 32 / 40 20 0 0 0 JUNCTION 47 64 33 63 30 / 40 20 5 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 11, 3:29 PM CST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 329 PM CST MON FEB 11 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-122130- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 329 PM CST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS OVER MOST OF WEST CENTRAL TEXAS...BUT PRIMARILY OVER THE BIG COUNTRY. THE MAIN THREAT WILL BE DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS TUESDAY SOUTH OF INTERSTATE 20 DUE TO GUSTY WEST WINDS AND AFTERNOON RELATIVE HUMIDITIES AROUND 20 PERCENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 15
In the hours before
Special weather statement, Feb 12, 2:17 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 217 AM CST TUE FEB 12 2013 TXZ098-113-114-120900- HASKELL TX-JONES TX-SHACKELFORD TX- 217 AM CST TUE FEB 12 2013 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CST FOR HASKELL...JONES AND SHACKELFORD COUNTIES... AT 214 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER ANSON...MOVING NORTHEAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... AVOCA AND STAMFORD BY 235 AM CST PAINT CREEK BY 250 AM CST FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3312 9978 3294 9944 3268 9991 3283 10012 TIME...MOT...LOC 0818Z 233DEG 37KT 3278 9988 DANIELS
Local storm report, Feb 12, 2:18 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
218 AM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM HAIL ANSON 32.76N 99.90W
02/12/2013 E0.88 INCH JONES TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1300059
JOHNSONSpecial weather statement, Feb 12, 2:29 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
229 AM CST TUE FEB 12 2013
TXZ099-114-120915-
SHACKELFORD TX-THROCKMORTON TX-
229 AM CST TUE FEB 12 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CST FOR
SHACKELFORD AND THROCKMORTON COUNTIES...
AT 224 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES NORTHEAST OF ALBANY...MOVING
NORTHEAST AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-283 AND RANCH ROAD 209 BY 240 AM CST
US-183 NEAR THE THROCKMORTON-STEPHENS COUNTY LINE AND WOODSON BY
245 AM CST
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3321 9894 3296 9895 3295 9896 3295 9909
3273 9909 3267 9926 3292 9945 3326 9896
TIME...MOT...LOC 0829Z 233DEG 42KT 3283 9919
DANIELSSpecial weather statement, Feb 12, 2:56 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
256 AM CST TUE FEB 12 2013
TXZ098-099-120945-
HASKELL TX-THROCKMORTON TX-
256 AM CST TUE FEB 12 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST FOR
HASKELL AND THROCKMORTON COUNTIES...
AT 253 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES SOUTH OF IRBY...OR ABOUT 14
MILES SOUTHEAST OF HASKELL...MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 310 AM CST
THROCKMORTON BY 320 AM CST
ELBERT BY 335 AM CST
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3339 9895 3327 9895 3296 9948 3309 9969
3341 9925 3340 9896
TIME...MOT...LOC 0856Z 232DEG 41KT 3306 9950
DANIELSSpecial weather statement, Feb 12, 3:02 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
302 AM CST TUE FEB 12 2013
TXZ098-099-120945-
HASKELL TX-THROCKMORTON TX-
302 AM CST TUE FEB 12 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST FOR
HASKELL AND THROCKMORTON COUNTIES...
AT 258 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF SAGERTON...OR
ABOUT 10 MILES NORTHEAST OF HAMLIN...MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
RULE BY 315 AM CST
HASKELL BY 325 AM CST
WEINERT BY 335 AM CST
US-277 NEAR THE HASKELL-KNOX COUNTY LINE BY 340 AM CST
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3336 9934 3296 9991 3296 10000 3320 10000
3340 9978 3341 9955
TIME...MOT...LOC 0902Z 231DEG 40KT 3303 9997
DANIELSSpecial weather statement, Feb 12, 3:39 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
339 AM CST TUE FEB 12 2013
TXZ098-121015-
HASKELL TX-
339 AM CST TUE FEB 12 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST FOR
HASKELL COUNTY...
AT 338 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 14 MILES SOUTHWEST OF ROCHESTER...OR
ABOUT 20 MILES WEST OF HASKELL...MOVING NORTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ROCHESTER BY 400 AM CST
O'BRIEN BY 405 AM CST
US-277 NEAR THE HASKELL-KNOX COUNTY LINE BY 415 AM CST
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3318 9999 3318 10000 3338 10000 3340 9998
3340 9957
TIME...MOT...LOC 0940Z 225DEG 35KT 3323 10005
DANIELSThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 1:05 AM CST | Special Weather Statement | SJT | Shackelford | 40 min |
| Feb 12, 1:09 AM CST | Special Weather Statement | SJT | Jones | 51 min |
| Feb 12, 1:51 AM CST | Special Weather Statement | SJT | Shackelford | 39 min |
| Feb 12, 2:17 AM CST | Special Weather Statement | SJT | Jones | 43 min |
| Feb 12, 2:29 AM CST | Special Weather Statement | SJT | Throckmorton | 46 min |
| Feb 12, 2:56 AM CST | Special Weather Statement | SJT | Throckmorton | 49 min |
| Feb 12, 3:02 AM CST | Special Weather Statement | SJT | Haskell | 43 min |
| Feb 12, 3:39 AM CST | Special Weather Statement | SJT | Haskell | 36 min |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.